Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

Goody's Back and Body Pain Relief Powders - Acetaminophen & Aspirin Quickly Relieve Pain Due to Headaches, Body Aches, and Fever - Caffeine Free - 24 Powders (Pack of 6)


Mega Sale! Save 24% on the Goody's Back and Body Pain Relief Powders - Acetaminophen & Aspirin Quickly Relieve Pain Due to Headaches, Body Aches, and Fever - Caffeine Free - 24 Powders (Pack of 6) by Goody's at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Goody’s Headache Powders was formulated by Winston-Salem, NC pharmacist Martin ''Goody'' Goodman in 1932. This was a time when almost every


Product Description

Goody’s Headache Powders was formulated by Winston-Salem, NC pharmacist Martin "Goody" Goodman in 1932. This was a time when almost every pharmacist had their own headache formula. Goody’s became a leader in the highly competitive field thanks to the marketing strategy that "the best form of advertising is sampling.“ Goody’s Back & Body Pain Powder offers temporary relief of minor aches and pains due to headaches, muscular aches, and colds. It also temporarily reduces fever and minor arthritis pain.

Features & Highlights

  • Pack of six, 24 Count (total of 144 Count )
  • Temporarily relieves minor aches and pains due to: Headache, Minor arthritis pain. Muscle aches, Colds, Toothache, Menstrual cramps
  • Temporary relief of minor body aches/fever
  • Back/Body Pain Reliever, Fever Reducer

Additional Information

Manufacturer:Medtech Product Inc.
Brand:Goody's
Publisher:Medtech Product Inc.
Studio:Medtech Product Inc.
Package Weight:0.02 pounds
Package Size:3.3 x 2.7 x 2.7 inches

Goody's Back and Body Pain Relief Powders - Acetaminophen & Aspirin Quickly Relieve Pain Due to Headaches, Body Aches, and Fever - Caffeine Free - 24 Powders (Pack of 6) by Goody's

Buy Now:
Goody's Back and Body Pain Relief Powders - Acetaminophen & Aspirin Quickly Relieve Pain Due to Headaches, Body Aches, and Fever - Caffeine Free - 24 Powders (Pack of 6)

Brand: Goody's
4.0 out of 5 stars with 16 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$30.26
$23.28
You Save: 23%


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Goody's, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Little Remedies
mpn: 624721, ean: 0756184101766,
Relieves infants pain Relieves infants fever High quality productRelieves infants pain. Relieves infants fever. High quality product. ...

By Members Mark
sku: NAS-B004WH2SYS, mpn: MM-500MG, ean: 0078742124964,
Member's mark 500mg extra strength acetaminophen temporarily reduces fever and relieve minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.Pain relie...

By Acetaminophen Suppositories Pain Reliever/ Fever Reducer
mpn: C01132, ean: 0304721201068,
FeverAll® is a suppository form of acetaminophen, the common fever remedy known and trusted by pediatricians....

By Equate
sku: 68113192845, ean: 0681131928458,
Compare to Tylenol Rapid Release Gels active ingredients.. Fast Release - Fast Relief.. Pain Reliever/ Fever Reducer.. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.. ...

By Excederin
mpn: Ees70gt, ean: 0300672021809,
Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin Extra Strength's combination of active ingredients - Acetaminophen, Aspirin and Caffeine - offer a fast-acting, non-prescription headache...

By Pamprin
mpn: PPAX1197195, ean: 0041167300657,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail PackageProduct of Pamprin. Pack of 4. ...

By MCNEIL CONSUMER PRODUCTS
mpn: 40900, ean: 0765857717661,
Pain reliever and fever reducerPain reliever and fever reducer. Does not contain aspirin. Contains acetaminophen. ...

By Medique
mpn: 07347,
Acetaminophen BACK PAIN-OFF NON-ASPIRIN PAIN RELIEF. For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. For the temporary relief of back pain. Each tablet contains: Magnesium Salic...

By Tylenol
mpn: TYLPM2, ean: 0300450482389,
Get temporary relief of minor aches and pains with accompanying sleeplessness with Tylenol PM. This product contains 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Tylenol PM is a pain reliever and night time sleep...

By Excedrin
mpn: 3, ean: 0300672030924,
Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Ext...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.